International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 15-18

Elliptic Riesz operators on the weighted special atom spaces

Kuang Jichang

Department of Mathematics, Hunan Normal University, Hunan, Changsha 410081, China

Received 14 July 1993; Revised 3 March 1995

Copyright © 1996 Kuang Jichang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the boundedness and convergence of σrs(f) and σ˜rs(f), the elliptic Riesz operators and the conjugate elliptic Riesz operators of order s>0, on the weighted special atom space B(ω).